# SDR C2XA00IA212

- Difficulty date: July 20, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523509403
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, THE RIGHT MACHINED BULKHEAD AT FRAME 70 WAS FOUND TO BE GOUGED.  MAINTENANCE BLENDED OUT THE AFFECTED AREA IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EX5330-01135, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
